I had filler Juvederm in creases down the side of my nose to mouth, I now have lumps. Any suggestions?

where needle went in, all the problems I have read are not long after treatment, my treatment was nearly a year ago, can anyone help answer?

Doctor Answers 3

Lumps from Juvederm

Lumps from Juvederm can occur weeks to months later.  If there are still lumps a year later you will need Vitrase to dissolve the lumps.  Please consult a specialist in Juvederm for the best cosmetic results.

Lumps in nasolabial folds can be dissolved

If you still have lumps in this region one year after your treatment, then I would recommend having them dissolved with hyaluronidase. This will help to smooth out any residual filler that may still be present and causing you problems. 

Michael T. Somenek, MD
Washington DC Facial Plastic Surgeon
5.0 out of 5 stars 29 reviews

Lumps following filler

Thanks for your question.  I recommend you go back to your physician injector to have the area re-examined and discuss ways to correct this problem.  If the lump is a collection of filler, it could be dissolved by injecting hyaluronidase. Best of luck to you!

Alix J. Charles, MD
Hinsdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.